On optimal dividends in the dual model

Erhan Bayraktar, Andreas E. Kyprianou, Kazutoshi Yamazaki

Research output: Contribution to journalArticlepeer-review

61 Citations (SciVal)
173 Downloads (Pure)


We revisit the dividend payment problem in the dual model of Avanzi et al. ([2–4]). Using the fluctuation theory of spectrally positive Lévy processes, we give a short exposition in which we show the optimality of barrier strategies for all such Lévy processes. Moreover, we characterize the optimal barrier using the functional inverse of a scale function. We also consider the capital injection problem of [4] and show that its value function has a very similar form to the one in which the horizon is the time of ruin.
Original languageEnglish
Pages (from-to)359-372
Number of pages14
JournalASTIN Bulletin
Issue number3
Early online date10 Jul 2013
Publication statusPublished - Sept 2013


Dive into the research topics of 'On optimal dividends in the dual model'. Together they form a unique fingerprint.

Cite this